Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
169 Posts
Discussion Starter · #1 ·
ive had the same symptoms day in day out for about 3-4 years now, I am taking digestive advantage ibs, but these are only helping bulk up the stool, whenever I take loperamide, after about 4-6 hours I get terrible bloating pains in the lower right side next to belly button and also sometimes have sharp pains under my right ribs, I am also starting to get backache, but all these problems happen on the right hand side and are constant with no let up at all, as I say loperamide makes things worse, but this wasnt the case in the beginning, it just seems like things are getting worse. day in day out ive got this feeling of like a football in my right hand side, I never had any problems at all before I took prozac and am now thinking these are/were the problem from the start.anyone else having trouble like this?thanks for listening
 

·
Registered
Joined
·
23 Posts
I took imodium for a really long time and had just what your talking about. Dr is now looking to see if it did damage over all the yrs I took it. I have been sick for 16 months straight and finally am trying to get Dr to listen.I also have right side pain and Im told its ovarian cycts but I think I have just damaged my system really bad from all the #### I tried taking to make myself "Normal"Hope you feel better
 

·
Registered
Joined
·
23 Posts
I took imodium for a really long time and had just what your talking about. Dr is now looking to see if it did damage over all the yrs I took it. I have been sick for 16 months straight and finally am trying to get Dr to listen.I also have right side pain and Im told its ovarian cycts but I think I have just damaged my system really bad from all the #### I tried taking to make myself "Normal"Hope you feel better
 

·
Registered
Joined
·
99 Posts
Hi thereI've had IBS for about 13 years suffering mainly with constipation. For the last year and half - two years the symptons seem to be more constant and the bloating is awful. My weight can fluctuate from day to day too. I have been to my docs recently and his answer was that IBS gets worse as you get older - GREAT!! It didn't really answer any of my questions though so back I went. I told him that I don't always get pain in the same place, sometimes it's on the left, sometimes on the right, somtimes in my upper abdomen and on times it's excruciating. He's decided to send me for an ultrasound of the Pelvis - not sure if that will help and think I remember having one before. I am hoping if that doesn't show up anything that he will investigate it further as I told him how worried I've been getting, to the point where I'm beginning to make myself paranoid - probably not the best thing to say as I feel he doesn't take me serious anyway!Paul if things are getting worse then it may be worth checking it out with your doc. I also think that taking Loperamide over a long period of time can actually begin to have an adverse effect on your IBS. I think I may have read that on one of these forums so may be worth doing a search.
 

·
Registered
Joined
·
99 Posts
Hi thereI've had IBS for about 13 years suffering mainly with constipation. For the last year and half - two years the symptons seem to be more constant and the bloating is awful. My weight can fluctuate from day to day too. I have been to my docs recently and his answer was that IBS gets worse as you get older - GREAT!! It didn't really answer any of my questions though so back I went. I told him that I don't always get pain in the same place, sometimes it's on the left, sometimes on the right, somtimes in my upper abdomen and on times it's excruciating. He's decided to send me for an ultrasound of the Pelvis - not sure if that will help and think I remember having one before. I am hoping if that doesn't show up anything that he will investigate it further as I told him how worried I've been getting, to the point where I'm beginning to make myself paranoid - probably not the best thing to say as I feel he doesn't take me serious anyway!Paul if things are getting worse then it may be worth checking it out with your doc. I also think that taking Loperamide over a long period of time can actually begin to have an adverse effect on your IBS. I think I may have read that on one of these forums so may be worth doing a search.
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top